MathSciNet Relay Station
MathSciNet bibliographic data
MR2299915 (2008d:60092) 60J05 (60J45 60K15 60K35)
Uchiyama, Kôhei Asymptotic estimates of the Green functions and transition probabilities for Markov additive processes. Electron. J. Probab. 12 (2007), no. 6, 138–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement